Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An exact sequence calculation for the second homotopy of a knot


Author: M. A. Gutiérrez
Journal: Proc. Amer. Math. Soc. 32 (1972), 571-577
MSC: Primary 55A25
DOI: https://doi.org/10.1090/S0002-9939-1972-0322848-7
MathSciNet review: 0322848
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper deals with the computation of the second homotopy group of a knot, cancelling the action of the commutator subgroup of the fundamental group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55A25

Retrieve articles in all journals with MSC: 55A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0322848-7
Keywords: Homotopy group, commutator subgroup, covering space, Mayer-Vietoris sequence, minimal Seifert manifold
Article copyright: © Copyright 1972 American Mathematical Society